# SDR SWAA2022021816113

- Difficulty date: June 15, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY BS 500D CENTER BULKHEAD SUPPORT ANGLE HAS AREAS OF CORROSION BETWEEN LBL 24 AND RBL 24 WL 156. / REMOVED AND REPLACED FWD CARGO BAY AFT BULKHEAD CENTER SUPPORT ANGLE AT BS 500D LBL 24 - RBL 24 WL 156 IAW SRM 51-40-02 AND DWG 143A9481 REV -. 93091U 21JUN18
